# SDR YENA201709250788

- Difficulty date: September 25, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 2246
- Aircraft time: 53,743 hours, 18,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 120177
- Condition: Discharged
- Location: Cabin
- Part time: 17,447 hours, 6,189 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT 2291, BOS-TPA. EMER LIGHT FAILS TEST. R&R EMERGENCY LIGHT BATTERIES AT 12WL,11WL, AND 13WL BITE AND OPS CKS GOOD IAW AMM 33-51-38.
